# SDR R61A201509230646

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 22,015 hours, 17,378 cycles
- System (JASC): 3140 · Central Computers
- Part: Mau
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A ANVX MAU 1B FAIL MESSAGE ALONG WITH A SPOILER FAULT MESSAGE. CREW RAN QRH AND CONTACTED MAINTENANCE.  CREW DECLARED AN EMERGENCY AND LANDED AT DCA WITHOUT INCIDENT. MAINTENANCE RESET MAU 1 AND PERFORMED RETURN TO SERVICE TEST IAW AMM AND OPS CHECKED GOOD.
